# SDR SIMA201807121004

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 34,666 hours, 30,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPC OF LIGHT LAMP GOOD AT THIS TIME.
